On 25 Feb, 19:34, actonskin yahoo.co.uk> wrote:
> X-No-Archive: Yes
> Well I've been away from ADH for a bit. You might have been
> a) Is he so doped up he can't be bothered to post, or
> b) He's dead, or
> c) He got bored with all the spam
> Actually, I stopped using H back in October/November last year after a
> near disaster. I'm still thinking about it. A lot.
> I was still doing it IV once or twice a week - not enough to cause
> much in the way of physical WDs when I wasn't using, but let's just
> say I was probably enjoying it too much.
> Anyway, one week I did it a couple of days in a row. The first day I
> got a fantastic nod on. I took a similar dose the following day
> (mistake no. 1). It felt like a very strong hit. I'm not sure why
> there should have been such a difference, as it was the same quantity
> from the same batch. With no-one else around, and worried that I
> would pass out, I tried to stay awake by walking round a bit (mistake
> no. 2).
> Unfortunately I don't live in a padded cell, and the next thing I know
> is when I wake up on the floor with a couple of wet patches on my
> head. I was way too out of it to feel any pain from what I later
> discovered were quite nasty grazes. I must have passed out and hit my
> head on the table. I really thought that was too close ... could have
> killed myself. Panicking, and very much in need of some TLC, I
> thought "This is it, I'm stopping for good".
> I decided to come clean and tell my partner (who was out getting a
> tattoo done at the time ...) I rang him up, told him he needed to
> come home (but not ride the motorbike too fast ...) I got all the
> works together, and returned them to the needle exchange - which
> required a hilarious bicycle ride (try riding along the road and not
> hitting the kerb or any other traffic when you've got double-vision).
> By the way, if you're completely desperate for gear, there's a
> probably still carrier bag with a couple of wraps in it stuffed in a
> hedge in West London ;-)
> Partner returns, and I confess all. He'd never suspected I was using
> - I kept it fairly well hidden. He was completely shocked. His
> response was to ring up "NHS Direct" - "Hello - I've just discovered
> my boyfriend's a junky and has OD'ed ... should I take him into
> A&E ???" Fortunately I managed to stop him short of giving them my
> name and address, and driving me down to the hospital A&E!
> Having had a previous partner die on him from an OD many years ago, he
> was determined it should never happen again. We agreed that I would
> never use again, otherwise it would be the end of the relationship.
> I've not used since, although I still think about it ...
> I suppose I do have a choice ... and it's using H again or keeping my
> relationship with my bf. Although the H is very tempting, keeping my
> partner is worth far more to me. I'm glad that I was able to be
> honest with him, although this has effectively ended my use of gear -
> even if chipping. However, I don't rule out using again at some future
> stage in my life. I'm fortunate in that my choice to stop using H was
> a relatively easy one.
> I still have some small marks on my arms where my poor injection
> technique has led to some escaped blood staining my skin. I had
> thought about getting rid of those somehow - but I think I'll keep
> them as a reminder of an "interesting" period of my life. The really
> annoying thing was that I'd just got my IV technique working pretty
> well ... getting the needle right in at a better angle ... I can see
> the cloud of blood in the rig right now ... fuck, must stop this!
> loodSo no more lurid rants from actonskin. And I'll never again be
> charged with "Use of computer keyboard whilst shitfaced".
> PS - thanks Ben for asking after me!
yeah yeah yeah....... where's the bloody hedge!!!!! LOL, really ,i'll
go and look and i live in N.London..name
of the street and a brief
description go on be a sport..